MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534690
Medical Device Problem Codes Positioning Failure (1158); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a advanix-naviflex biliary stent was to be implanted to treat a colon cancer during a endoscopic retrograde cholangiopancreatography (ercp) + endoscopic retrograde biliary drainage (erbd) procedure performed on (b)(6) 2025.During the procedure, the stent could not be deployed.Another advanix-naviflex biliary stent was used to complete the procedure.There were no patient complications reported as a result of this event.Note: this event has been deemed a reportable event based on the device analysis results; guide catheter was detached/separated.
 
Additional Manufacturer Narrative
H6: imdrf device code a0401 captures the reportable investigation finding of catheter guide break.H11: an advanix-naviflex biliary stent was returned for analysis.A visual examination of the returned device and microscopic examination was performed, revealed that the push catheter was kinked, the push catheter suture hole was torn, and the guide catheter was detached.No other damages were noted to the stent and delivery system.Product analysis confirmed the reported event of stent failure to deploy.Taking all available information into consideration.The investigation concluded that the reported event and observed damages were most likely caused by procedural factors such as lesion characteristics, handling of the device, and the technique used by the physician caused the push catheter kinked, the push catheter suture hole was torn, and the guide catheter was detached, making stent deployment impossible.Therefore, a review and analysis of all available information indicated that the most probable cause is adverse event related to procedure.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23823480
Report Number3005099803-2025-06737
Device Sequence Number18632751
Product Code FGE
UDI-Device Identifier08714729787242
UDI-Public(01)08714729787242(17)270130(10)35844611
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534690
Device Catalogue NumberM00534690
Device Lot Number0035844611
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown